Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Exponential H∞ filtering for singular markovian jump systems with mixed mode-dependent time-varying delay|
|Other Titles:||Exponential H infinity filtering for singular markovian jump systems with mixed mode-dependent time-varying delay|
|Citation:||IEEE Transactions on Circuits and Systems Part 1: Regular Papers, 2013; 60(9):2440-2452|
|Yueying Wang, Peng Shi, Quanbao Wang and Dengping Duan|
|Abstract:||This paper is concerned with the exponential H∞ filter design for a class of continuous-time singular Markovian jump systems with mixed mode-dependent time-varying delay. By constructing a new Lyapunov-Krasovskii functional and utilizing some advanced techniques, a less conservative delay-dependent bounded real lemma (BRL) is obtained in terms of linear matrix inequalities (LMIs), which guarantees the considered system is exponentially admissible with H∞ performance. Based on the BRL, the H∞ filtering problem is solved and an explicit expression of the desired filter can be given. Two numerical examples are presented to illustrate the effectiveness and the potential of the proposed techniques.|
|Keywords:||Filtering; Markovian switching; mixed mode-dependent time delay; singular systems|
|Rights:||© 2004-2012 IEEE.|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.